MAUDE Adverse Event Report: ETHICON INC. VICRYL RAP UND 75CM M1.5 USP4/0 SGLE ARMED FS-1; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VICRYL RAP UND 75CM M1.5 USP4/0 SGLE ARMED FS-1; SUTURE, ABSORBABLE, SYNTHETIC
Catalog Number VR2251
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).H6 component code: g07002 - device not returned.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested, and the following was obtained via: - please provide additional details about the alleged deficiency.- when did the alleged deficiency occur (removal from package / during handling prior to use on patient/ during passage through tissue / during tying / post-op)? if other, please explain.- on which component (suture thread or needle) was the alleged deficiency noticed? - any photos available for visual analysis? - were there patient consequences? if yes, please explain.- please perform and document the follow up attempt for product return.Please document the shipment tracking number in notes or rmao sections.- provide the source or name and title of external person providing answers to follow-up (external person submitting answers to sales rep or loc/bq).Pcf - air: additionnal information received from the customer by email: no patient consequences.
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure on (b)(6) 2025 and suture was used.During the procedure, vicryl 4/0 rapide vr 2251 lot aw4035, breaks at the needle.No adverse patient consequences were reported.Additional information was requested.
 
Additional Manufacturer Narrative
Product complaint # (b)(4), corrected information: b1, h1 - based upon the information provided by the affiliate, this event no longer meets reportable malfunction criteria.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
VICRYL RAP UND 75CM M1.5 USP4/0 SGLE ARMED FS-1
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-BRAZIL
rodovia presidente dutra
km 154
sao paulo 12240
BR   12240
Manufacturer Contact
orla o'mahony
1000 route 202
raritan, NJ 08869
3035526892
MDR Report Key22704520
Report Number2210968-2025-09005
Device Sequence Number9036033
Product Code GAM
UDI-Device Identifier10705031206786
UDI-Public(01)10705031206786(17)47514(10)AW4035
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K033746
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberVR2251
Device Lot NumberAW4035
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2025
Supplement Date Received by Manufacturer08/06/2025
Initial Report FDA Received Date08/04/2025
Supplement Report FDA Received Date09/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown